# SDR FDEA202103080926

- Difficulty date: March 8, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 33,946 hours, 18,995 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stringer
- Part number: A53833366209
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRUCTURE INTERNAL STRINGER 37L BETWEEN FR. 46 AND FR. 47 IN AIR   CONDITIONING BAY PERFORMED REPAIR ON INTERNAL STRUCTURE STRINGER 37L BTW FR46 AND FR 47 IN AIR   CONDITIONING BAY IAW EA# 6-5310-T0360467 P1 TITTLE: FUSELAGE MAINFRAME-CORROSION ON STRINGER 37LH BETWEEN FRAMES 46 AND 47- SPLICE REPAIR. REPAIR CLASIFICATION MAJOR.
